Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 100, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 5, 2012, 5:31 PM EDT for Guernsey County, Muskingum County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 5:31 PM EDT (21:31 UTC)
- Expired
- Jul 5, 2012, 6:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Guernsey County, OH, Muskingum County, OH
The radar
The Pittsburgh radar (KPBZ), 157 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
280 WUUS51 KPBZ 052131 SVRPBZ OHC059-119-052200- /O.NEW.KPBZ.SV.W.0100.120705T2131Z-120705T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 531 PM EDT THU JUL 5 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTHWESTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO... SOUTHEASTERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO... * UNTIL 600 PM EDT * AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CHANDLERSVILLE...MOVING SOUTH AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PHILO... HIGH HILL... DUNCAN FALLS... CHANDLERSVILLE... BLUE ROCK STATE PARK... RURALDALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 3993 8194 3994 8171 3975 8170 3976 8194 TIME...MOT...LOC 2129Z 356DEG 41KT 3982 8181 $$
1 follow-up statement
771 WWUS51 KPBZ 052148 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 548 PM EDT THU JUL 5 2012 OHC059-052157- /O.CAN.KPBZ.SV.W.0100.000000T0000Z-120705T2200Z/ GUERNSEY OH- 548 PM EDT THU JUL 5 2012 ...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 3986 8194 3988 8171 3975 8170 3976 8194 TIME...MOT...LOC 2147Z 356DEG 41KT 3962 8179 $$ OHC119-052200- /O.CON.KPBZ.SV.W.0100.000000T0000Z-120705T2200Z/ MUSKINGUM OH- 548 PM EDT THU JUL 5 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR MUSKINGUM COUNTY... AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF RURALDALE...MOVING SOUTH AT 45 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURALDALE... PHILO... HIGH HILL... BLUE ROCK STATE PARK... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 3986 8194 3988 8171 3975 8170 3976 8194 TIME...MOT...LOC 2147Z 356DEG 41KT 3962 8179 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:36 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jul 5, 3:36 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
336 PM EDT THU JUL 5 2012
.SYNOPSIS...
FRIDAY APPEARS TO BE A GENERALLY DRY DAY...BUT A FRONT SHOULD BRING
A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS OVER THE WEEKEND.
BEFORE THE FRONT ARRIVES...TEMPERATURES WILL CREEP UP SLIGHTLY
HIGHER.
&&
.NEAR TERM /THROUGH FRIDAY/...
DURING THE LATE AFTERNOON/EVENING HOURS...WILL NEED TO KEEP AN EYE
ON SHOWERS/STORMS APPROACHING FROM THE NORTH. ACTIVITY WILL
PRIMARILY AFFECT OH/PA COUNTIES...POSSIBLY MAKING IT INTO WV/MD
COUNTIES. PRECIPITATION SHOULD BE MOSTLY DONE BY MIDNIGHT...ALTHOUGH
A STRAY STORM CANNOT BE RULED OUT SOUTH OF THE MASON-DIXON LINE.
FRIDAY SHOULD BE A DRY DAY FOR MOST LOCATIONS. STILL CANNOT RULE OUT
A THUNDERSTORM ALONG AND SOUTH OF INTERSTATE 70 WITH TEMPERATURES
REACHING CONVECTIVE LEVELS...EVEN IF THERE IS NO UPPER LEVEL SUPPORT.
SPEAKING OF TEMPERATURES...FRIDAY LOOKS TO BE THE WARMEST DAY OF THE
YEAR SO FAR. THERE IS THE POSSIBILITY THAT PITTSBURGH...AND
LOCATIONS TO THE SOUTH AND WEST...WILL REACH 100 DEGREES ON FRIDAY.
THE LAST TIME THAT PITTSBURGH REACHED A HIGH TEMPERATURE OF 100
DEGREES WAS ON JULY 15 IN 1995. ALMOST ALL COUNTIES WILL BE UNDER A
HEAT ADVISORY ONCE AGAIN. ACROSS PORTIONS OF EASTERN OHIO...HEAT
INDEX VALUES WILL BE RIGHT AROUND 105...WHICH IS THE CRITERIA FOR AN
EXCESSIVE HEAT WARNING. CONSIDERING IMPACTS OF EXTENDED POWER
OUTAGES THROUGHOUT THIS AREA...WILL GO AHEAD AND ISSUE WARNING FOR
THOSE COUNTIES.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
A FRONT WILL SLIDE TO THE SOUTH FROM MICHIGAN SATURDAY INTO SUNDAY.
SYNOPTIC MODELS HAVE NOT BEEN DOING WELL WITH CONVECTIVE
PRECIPITATION OVER THE LAST FEW DAYS...BUT AM HOPING THE MODELS WILL
BE MORE RELIABLE WITH THIS LARGER-SCALE FEATURE. FRONT SEEMS TO HAVE
SLOWED DOWN FROM PREVIOUS MODEL RUNS...AND HAVE SLIGHTLY DELAYED
ARRIVAL OF PRECIPITATION. IN ADDITION...WITH THE FRONT STILL ACROSS
THE SOUTHERN PORTION OF THE REGION SUNDAY...HAVE BUMPED UP POPS
SLIGHTLY MORE DUE TO CONVECTIVE POTENTIAL. DO NOT HAVE ENOUGH
CONFIDENCE IN TIMING/COVERAGE TO GO LIKELY AT THIS TIME.
WITH FRONT SLOWING DOWN...THIS WILL ALLOW FOR MORE SUNSHINE ON
SATURDAY...AND HAVE ACCORDINGLY BUMPED UP HIGH TEMPERATURES A FEW
DEGREES. THIS WILL BRING HEAT INDEX VALUES VERY SIMILAR TO FRIDAY/S
VALUES. WILL ONLY GO WITH EXCESSIVE HEAT WATCH FOR LOWER CONFIDENCE
IN THE INTERSTATE 77 COUNTIES...AND HAVE HIGH ENOUGH CONFIDENCE FOR
HEAT ADVISORY IN MANY OTHER COUNTIES. THE FRONT SHOULD DROP HIGH
TEMPERATURES INTO THE 80S ON SUNDAY...ENDING A NEED FOR HEAT
HEADLINES.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
BLEND OF RECENT ECMWF AND NAEFS MODEL OUTPUT SHOW UPPER LEVEL
TROUGHING ACROSS EASTERN U.S. AND CANADA EARLY NEXT WEEK. THIS
SHOULD RESULT IN GENERALLY DRY SEASONABLE CONDITIONS THIS PERIOD
ACROSS THE UPPER OHIO VALLEY, AS TEMPERATURES ALOFT WILL NOT BE SO
WARM AND NORTHWESTERLY WINDS PROVIDE SOMEWHAT LOWER HUMIDITY.
STILL, AS SEEN THIS WEEK, A BOUT OF PRECIPITATION CANNOT BE RULED
OUT, BUT THE CHANCE OF SHOWERS FOR ANY ONE PERIOD WERE JUST TOO LOW
TO MENTION.
FOR THE FORECAST OF DAILY TEMPERATURES, RELIED ON BLEND OF
ECMWF-INFLUENCED HPC GUIDANCE AND GFS MODEL OUTPUT.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
HAVE FORECASTED MAINLY VFR ACROSS THE UPPER OHIO VALLEY THROUGH
DAYTIME FRIDAY, WITH THE ONLY RESTRICTION WORTH MENTIONING IN EARLY
MORNING MVFR HAZE.
RECENT RADAR DATA SHOWS A THUNDERSTORM COMPLEX, MOVING SOUTHEASTWARD
FROM MICHIGAN AND LAKE ERIE, WHICH MAY PARTS OF THE UPPER OHIO
VALLEY WEST OF THE I-79 CORRIDOR. HOWEVER, AT THIS JUNCTURE DID NOT
HAVE SUFFICIENT CONFIDENCE TO ADD RESTRICTIONS.
SURFACE WINDS WILL BE MAINLY FROM THE WEST AT 10 KTS WITH GUSTS
POSSIBLY TO 20 KTS UNTIL SUNSET. WINDS WILL BE 5 KTS OR LESS TONIGHT
AND THEN DIURNALLY INCREASE TO 10 KTS DAYTIME FRIDAY.
OUTLOOK...FRIDAY NIGHT THROUGH TUESDAY...
EXPECT MAINLY VFR. RESTRICTIONS POSSIBLE DUE TO EARLY MORNING HAZE
AND POSSIBLE PREFRONTAL THUNDERSTORMS LATE SATURDAY AND SUNDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT FRIDAY FOR OHZ039-
048-057-058-068.
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR OHZ039-048-
057>059-068-069.
EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR OHZ039-048-057-058-068.
HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR OHZ040-041-049-
050-059-069.
HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR OHZ040-041-
049-050-059-069.
PA...HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR PAZ007-013-014-
020>023-029-031-073-075.
HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR PAZ007-013-
014-020>023-029-031-073-075.
WV...HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR WVZ004-012-
021>023.
HEAT ADVISORY FROM NOON TO 8 PM EDT FRIDAY FOR WVZ001>004-012-
021>023.
HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR WVZ001>004-
012-021>023.
&&Hazardous weather outlook, Jul 5, 3:44 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 344 PM EDT THU JUL 5 2012 OHZ039-048-057-058-068-061200- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE- 344 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ059-069-WVZ004-012-021>023-061200- BELMONT-MONROE-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON- 344 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ040-041-049-050-PAZ013-014-020>023-029-031-073-075-WVZ001>003- 061200- CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-LAWRENCE-BUTLER-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE- HANCOCK-BROOKE-OHIO- 344 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ007-061200- MERCER- 344 PM EDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT FRIDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. HEAT INDICES MAY PEAK WELL INTO THE 90S FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ008-009-015-016-074-076-WVZ041-061200- GARRETT-VENANGO-FOREST-CLARION-JEFFERSON PA-WESTMORELAND RIDGES- FAYETTE RIDGES-TUCKER- 344 PM EDT THU JUL 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDICES MAY PEAK WELL INTO THE 90S FRIDAY AND SATURDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 4:47 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
447 PM EDT THU JUL 5 2012
OHZ048-057-052100-
COSHOCTON OH-MUSKINGUM OH-
447 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MUSKINGUM AND
SOUTHWESTERN COSHOCTON COUNTIES...
AT 445 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF COOPERDALE...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
NEW GUILFORD... COOPERDALE... DRAKE...
DILLON STATE PARK...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4022 8219 4030 8218 4029 8197 3998 8195
4000 8220Special weather statement, Jul 5, 5:24 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
524 PM EDT THU JUL 5 2012
OHZ057-052200-
MUSKINGUM OH-
524 PM EDT THU JUL 5 2012
...A THUNDERSTORM WILL AFFECT SOUTHEASTERN MUSKINGUM COUNTY...
AT 520 PM EDT...A THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
CHANDLERSVILLE...MOVING SOUTH AT 45 MPH.
WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
PHILO... HIGH HILL... DUNCAN FALLS...
CHANDLERSVILLE... BLUE ROCK STATE PARK...
RURALDALE...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3992 8176 3975 8170 3976 8190 3976 8195
3991 8195The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 10:09 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 66 min |
| Jul 4, 10:35 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 55 min |
| Jul 4, 11:08 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 52 min |
| Jul 4, 11:14 PM EDT | Special Weather Statement | PBZ | Muskingum, Noble | 31 min |
| Jul 4, 11:44 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 46 min |
| Jul 4, 11:47 PM EDT | Special Weather Statement | PBZ | Muskingum | 28 min |
| Jul 5, 12:11 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Jefferson | 64 min |
| Jul 5, 1:10 AM EDT | Special Weather Statement | PBZ | Harrison | 35 min |
| Jul 5, 1:13 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont | 62 min |
| Jul 5, 7:50 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Coshocton, Harrison, Jefferson, Tuscarawas | 40 min |
| Jul 5, 8:29 AM EDT | Special Weather Statement | PBZ | Belmont, Harrison, Jefferson | 46 min |
| Jul 5, 3:40 PM EDT | Excessive Heat Watch | PBZ | Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 13 hr |
| Jul 5, 3:40 PM EDT | Excessive Heat Warning | PBZ | Belmont, Coshocton, Guernsey, Harrison, Monroe, Muskingum and 2 more | 28 hr |
| Jul 5, 3:40 PM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson, Monroe | 28 hr |
| Jul 5, 3:40 PM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson, Monroe | 52 hr |
| Jul 5, 4:47 PM EDT | Special Weather Statement | PBZ | Coshocton | 13 min |
| Jul 5, 5:24 PM EDT | Special Weather Statement | PBZ | Muskingum | 36 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.